[Allergic contact dermatitis due to prednicarbate].
Аннотация
Two female patients developed an allergic contact dermatitis after using Dermatop cream and -ointment for several weeks. Patch tests were positive with the reagent prednicarbate itself. No cross reactions to other glucocorticosteroids were observed. Type-IV-sensitization to glucocorticosteroids should be considered if chronic dermatitis does not improve, or even becomes worse, in spite of adequate therapy. With regard to possible cross reactions or multiple sensitization, epicutaneous tests with other glucocorticosteroids are necessary.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.